RAIRO-Theor. Inf. Appl.
Volume 36, Number 3, July/September 2002
|Page(s)||293 - 314|
|Published online||15 December 2002|
On multiplicatively dependent linear numeration systems, and periodic points
LIAFA, UMR 7089 du CNRS,
2 place Jussieu,
75251 Paris Cedex 05, France; Christiane.Frougny@liafa.jussieu.fr.
2 Université Paris 8, France
Accepted: October 2002
Two linear numeration systems, with characteristic polynomial equal to the minimal polynomial of two Pisot numbers β and γ respectively, such that β and γ are multiplicatively dependent, are considered. It is shown that the conversion between one system and the other one is computable by a finite automaton. We also define a sequence of integers which is equal to the number of periodic points of a sofic dynamical system associated with some Parry number.
Mathematics Subject Classification: 11A63 / 11A67 / 11B39 / 37B10 / 68R15
Key words: Numeration system / Pisot number / finite automaton / periodic point.
© EDP Sciences, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.